# SDR UIEA201912316171

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,182 hours, 15,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 970247
- Condition: Malfunctioned
- Location: Press Regulator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG BLD OFF WOULD NOT CYCLE ON - NO DUCT PRESS WITH APU BLEED OFF.( REMOVED AND REPLACED #2 ENG PRESSURE REGULATING VALVE CONTROLLER IAW AMM 36-11-18. OPS CHECK AND LEAK CHECK GOOD. )
